# SDR QMLA2024121720150

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N358AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7022
- Aircraft time: 5,478 hours, 16,954 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Button
- Part number: 6082
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT DISCREPANCY: BURNING SMELL IN COCKPIT. MECHANIC FINDINGS: FOUND STROBE LT PUSHBUTTON LIGHT REMAINING ON IN BOTH ON AND OFF POSITIONS IN 30 ALPHA PANEL, ALSO NOTICED BELLY STROBE LIGHT NOT FLASHING CONSISTENTLY. REMOVED COVER FROM 30 ALPHA PANEL AND FUMES WERE IMMEDIATELY EVIDENT. REMOVED STROBE LT PUSHBUTTON TO INSPECT AND IT WAS EVIDENT THAT THE ELECTRICAL FUMES WERE COMING FROM THIS PUSH BUTTON (PN: 6082) INSPECTED FOR OTHER SIGNS OF
DAMAGE AND NONE WERE FOUND, INSTALLED SERVICEABLE STROBE LT PUSH BUTTON PN: 6082 AND CHECKED OPERATION WITH NO FURTHER DISCREPANCIES NOTED.
